# SDR ASAA2013120596828

- Difficulty date: December 5, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6548607268
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLING OF RT RAM AIR INLET LOWER DUCT WALL ASSY,  FOUND LOWER WEB UPPER STIFFENER ANGLE RADIUS CRACKED.  FABRICATED NEW STIFFENER IAW SRM 51-40-05-06-0.
